Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 25, Issue 8, Pages 549-558

Covering properties for LQ𝒰s with nested bases

Department of Mathematics, University of Patras, Patras 26500, Greece

Received 15 August 1997; Revised 10 April 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This paper deals with problems on LQ𝒰 spaces which have a nested base; among others we give conditions so that a space (X,τ1,τ2) admits an LQ𝒰𝒰 which generates τ1 and 𝒰1τ2, and give necessary and sufficient conditions for a space to be quasi-metrizable, related to concrete covering properties. We also give a Stone's type characterization of pairwise paracompactness for some categories of LQ𝒰 spaces with nested bases.